If so, have you ever had much of it seep out of the injection site? I’ve had a few shots so far, it’s been going well, but Thursday at some point after I received the injection the band aid fell off, and so much of the solution seeped out that it soaked all the way through my jeans. My psych NP friend told me not to worry about it, that it’s common for some of it to seep out, but I don’t think she realizes how much came out. I’m worried because today the relatively mild positive symptom it’s supposed to be treating has been getting worse. Maybe I’m premature in my worry; I generally worry too much. I called the nurse’s line Thursday to inquire about it and never got a call back from her.
I just got my first injection and none of it seeped out. I got it done in the hip and it was done very slowly. Get a second opinion, maybe ask your psychiatrist? If the right amount of medication isn’t in your system anymore you might have to come up with a solution (tablets until the next depot maybe)?
I talked to a nurse at the clinic and she said it is common for some to seep out, just as my psych NP friend said. I think maybe I was just being paranoid. It has helped quite a bit, I’m leaps and bounds better than I was a few months ago before I started getting the shots. There’s room for improvement, though; for that reason they are upping it to once every three weeks, get my next one in two weeks, so we’ll see if that makes a difference. Usually those last few days before my shot I start thinking “damn, that shot can’t come soon enough;” I don’t think the full effects are lasting the full 4 weeks for me. I typically need large doses of meds, though; I suppose my body is a bit med resistant, unfortunately. As it is I’m on the highest strength.
Thats assuring to hear. I’m sure the new 3 week timeline will helps tons. I’ve experienced the same 3 week taper off with my invega sustenna previously.
I started the aripiprazole shot, Abilify Maintaina and it took around 8 to 10 weeks to see the full effect.